International Journal of Science and Research (IJSR)
Mathematics
Downloads: 140 | Views: 682
Mathematics, Nigeria, Volume 7 Issue 1, January 2018
Pages: 1736 - 1739The Role of Mathematics in Enhancing Entrepreneurship Development in Nigeria
Idu Emmanuel U.
Downloads: 140 | Views: 652
Mathematics, India, Volume 7 Issue 10, October 2018
Pages: 1270 - 1275Numerical Method for Weakly Coupled Nonlinear Parabolic System
Neha K. Malviya | R. M. Dhaigude
Downloads: 140 | Views: 736
Mathematics, India, Volume 7 Issue 11, November 2018
Pages: 1321 - 1326Numerical Study of One - Dimensional Ground Water Recharge through Porous Media with Linear Permeability
Jagdish S. Prajapati | Ritu Khanna | Pravin. H. Bhathawala
Downloads: 140 | Views: 825
Mathematics, Kenya, Volume 7 Issue 12, December 2018
Pages: 1468 - 1476Problems in Learning Mathematics: Comparison of Coral High School Students in Classes with and without Repeaters
Dr. Bathsheba Kerubo Menge
Downloads: 140 | Views: 700
Mathematics, Morocco, Volume 8 Issue 10, October 2019
Pages: 889 - 899Existence and Multiplicity of Solutions for a Steklov System Involving the (p, q)-Laplacian
Youness Oubalhaj | Belhadj Karim | Abdellah Zerouali
Downloads: 140 | Views: 975
Mathematics, Philippines, Volume 9 Issue 7, July 2020
Pages: 182 - 186Effectiveness of Lesson Exemplars on Combinatorics Using Cognitive Guided Instruction for Grade 10 Students
Kate Sandra Grabillo Mestiola
Downloads: 139 | Views: 1082
Mathematics, Nigeria, Volume 2 Issue 7, July 2013
Pages: 27 - 32Risk Measurement Strategy; An Alternative to Merging that Offers A Capital Relief in Risk Management
Godswill. U. Achi | Ogwo Obiageri | Solomon Okechukwu
Downloads: 139 | Views: 838
Mathematics, India, Volume 3 Issue 10, October 2014
Pages: 504 - 507A Space Having the Homotopy Type with Fuzzy Modules
Dr. Pravanjan Kumar Rana
Downloads: 139 | Views: 1005
Mathematics, India, Volume 3 Issue 12, December 2014
Pages: 184 - 186Travelling Salesman Problem (TSP) Using Fuzzy Quantifier
G. Nirmala | R. Anju
Downloads: 139 | Views: 915
Mathematics, India, Volume 4 Issue 1, January 2015
Pages: 147 - 155Quadruple Simultaneous Fourier series Equations Involving Heat Polynomials
Gunjan Shukla | K.C. Tripathi